Title Transcription
ニジュウ Fourier キュウスウ テンカイ ニ ヨル ダイイッシュ Fガタ セキブン ホウテイシキ ノ カイホウ ニ ツイテ
Title Alternative
On a Solution of the First Fredholm′s Integral Equation by the Expansion of the Double Fourier Series
Authors
石井 吉一
Publisher
鳥取大学教養部
Content Type
Departmental Bulletin Paper
ISSN
0287-4121
NCID
AN0017460X
Journal Title
鳥取大学教養部紀要
Current Journal Title
The journal of the Faculty of General Education
Volume
2
Start Page
169
End Page
175
Published Date
1968-12-20
Text Version
None
Rights
注があるものを除き、この著作物は日本国著作権法により保護されています。 / This work is protected under Japanese Copyright Law unless otherwise noted.
Citation
鳥取大学教養部紀要. 1968, 2, 169-175.
Department
Faculty of Regional Sciences/Graduate School of Regional Sciences
Language
Japanese